advertisement
Question
Posted by: nita | 2008/01/30

Antibiotics & Thrush

Hi Doc
I have noticed that whenever i take a dose of antibiotics i get oral thrush.What connection is there between these two.
Please advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Nita
Antibiotics kills the “good “ bacteria in your intestines, giving thrush which is a yeast the chance to take over and cause symptoms. (We normally have small amounts of thrush in the intestinal canal)
Next time, take a probiotic with your antibiotic.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: yelena | 2009/02/10

Good day
i want to find out more about thrush and anti biotics.
i had thrush at some point inmy life when i was 17 and went to the doctor who gave me a viginal cream, then it went away.
now m 25 the problem has started again, i went to the doctor who gave me anti biotics, but to my suprise i have finished the treatment, but i still have the thrush, what can i do?

Another thing i want to find out is, is it dangerous to have unprotected sex, while you have thrush?

Reply to yelena
Posted by: Buiter | 2008/04/18

Hi Doc

My girlfriend is talking about about some problem she's got inside her vagina. She is taking medicine called thrush (according to her). Could this be a sti.

Reply to Buiter

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement